Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

FORUMS > Ask the Psychiatrist
Replying to Topic: zoloft
Created On 6/9/16 5:28 AM by Belly


Username:
Password:

Remember my login


[ Forget your login information? | Join the forums ]




Belly
Supporter

Posts: 152
Joined: Mar 2006

6/9/16 5:28 AM
User is offline

Hi Dr. Price
I took in the past Zoloft. Went off and now I'm on it again. For some reason I seem to have different side effects this time.
Can it be due to the medication that my hands are trembling and I feel that I need to shake my legs, or would you refer this to being nervous?
Thanks for your help
B
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

6/9/16 7:30 AM
User is offline

Could be from the medication, brand or generic, or different generic company, or dose too high to start.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Belly
Supporter

Posts: 152
Joined: Mar 2006

6/13/16 9:35 AM
User is offline

It started only about two months after I started taking the meds. I'm taking the same brand ad I took a few years ago. Are you familiar with the brands outside the US?
If it's not too bothersome most of the time is it safe to ignore it?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

6/14/16 4:45 AM
User is offline

Not familiar with brands outside the U.S. Zoloft is usually safe.

Rabbi Price, M.D.
www.RabbiMD.com

 
Reply
   
Quote
   
Top
   
Bottom
     



Belly
Supporter

Posts: 152
Joined: Mar 2006

7/10/16 6:43 AM
User is offline

Last week Sunday I didn't take my medication because I had a virus and couldn't keep anything in.
Friday my day was so different than usual so I forgot again to take my medication. I remembered in the afternoon.
If this happens again, should I take the medication right when I realize that I forgot or is it better to skip?
Do you think that missing a day could have an effect on my anxiety for a few days?
I'm taking 50 mg.
Thanks for your help
B
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

7/10/16 7:27 AM
User is offline

Could take when you remember. Skipping can have an effect.

Rabbi Price, M.D.
Www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

FORUMS > Ask the Psychiatrist

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.